# SDR HEEA956155

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2269A
- Make and model: Bell 206B
- Aircraft serial: 3608
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO YEAR INSPECTION REQUIRED. FOUND V101 CAVITY OSCILLATOR WEAK AND V301 PHOTODETECTOR INOPERATIVE.  REPLACED BOTH ITEMS.  ADJUSTED POWER OUT AND FREQUENCY TO SPECS.  BENCH CHECK GOOD.
